# SDR AALA201801229035

- Difficulty date: January 18, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 31,320 hours, 11,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT LENS MISSING.   MAINTENANCE REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-19,  AND PERFORMED SATISFACTORY OPS CHECK.
